MathSciNet Relay Station
MathSciNet bibliographic data
MR1381973 (97h:35022) 35B65 (35L05 35L70 35Q53)
Klainerman, S.; Machedon, M. Smoothing estimates for null forms and applications. A celebration of John F. Nash, Jr. Duke Math. J. 81 (1995), no. 1, 99–133 (1996).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement